# SDR ABXA20131216664

- Difficulty date: December 16, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14GT300610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON STRINGER 27L TIE AT FS 1464 JUST AFT OF BULK CARGO DOOR.  R & R SHEAR TIE ANGLE ON STRINGER 27 AT STATION 1464 LT SIDE IAW DRAWING 146T3230.  SDR INFORMATION LEVEL 2 CORROSION, PN 14GT3006-10, PART NAME ANGLE SKIN PANEL SPLICE, SN NSN, LOC 1464L 27L..  ACFT WAS GNDED.
